We introduce new simplicial complexes by using various invariants and local moves for knots, which give generalizations of the Gordian complex defined by Hirasawa and Uchida. In particular, we focus on the simplicial complex defined by using the Alexander-Conway polynomial and the Delta-move, and show that the simplicial complex is Gromov hyperbolic and quasi-isometric to the real line.
"Gromov hyperbolicity and a variation of the Gordian complex." Proc. Japan Acad. Ser. A Math. Sci. 87 (2) 17 - 21, February 2011. https://doi.org/10.3792/pjaa.87.17